Pascal and Francis Bibliographic Databases

Help

Search results

Your search

ct.\*:("Global analysis, analysis on manifolds")

Filter

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 14156

  • Page / 567

Export

Selection :

  • and

FIXED POINTS OF QUASI (f,g)-NONEXPANSIVE MULTIVALUED MAPPINGBEG, Ismat; ABBAS, Mujahid.Numerical functional analysis and optimization. 2012, Vol 33, Num 1-3, pp 255-263, issn 0163-0563, 9 p.Article

Lp ― Lq decay estimates for Klein―Gordon models with effective massREISSIG, Michael; REUTHER, Christiane.International journal of dynamical systems and differential equations (Print). 2012, Vol 4, Num 4, pp 323-362, issn 1752-3583, 40 p.Article

Stability results for higher dimensional equations on time scalesHOFFACKER, Joan; JACKSON, Billy.International journal of dynamical systems and differential equations (Print). 2011, Vol 3, Num 1-2, pp 48-58, issn 1752-3583, 11 p.Article

DEFORMATIONS OF SINGULARITIES AND VARIATION OF GIT QUOTIENTSLAZA, Radu.Transactions of the American Mathematical Society. 2009, Vol 361, Num 4, pp 2109-2161, issn 0002-9947, 53 p.Article

EXISTENCE OF TRAVELING DOMAIN SOLUTIONS FOR A TWO-DIMENSIONAL MOVING BOUNDARY PROBLEMCHOI, Y. S; LUI, Roger.Transactions of the American Mathematical Society. 2009, Vol 361, Num 8, pp 4027-4044, issn 0002-9947, 18 p.Article

NUMERICAL SOLUTION OF A 1-D ELASTOHYDRODYNAMIC PROBLEM IN MAGNETIC STORAGE DEVICESARREGUI, Inigo; CENDAN, José Jesus; PARES, Carlos et al.Modélisation mathématique et analyse numérique (Print). 2008, Vol 42, Num 4, pp 645-665, issn 0764-583X, 21 p.Article

Symplectic Rigidity, Symplectic Fixed Points, and Global Perturbations of Hamiltonian SystemsDRAGNEV, Dragomir L.Communications on pure and applied mathematics. 2008, Vol 61, Num 3, pp 346-370, issn 0010-3640, 25 p.Article

Multiple periodic solutions for discrete Hamiltonian systemsJIANSHE YU; HONGHUA BIN; ZHIMING GUO et al.Nonlinear analysis. 2007, Vol 66, Num 7, pp 1498-1512, issn 0362-546X, 15 p.Article

Bifurcation of small limit cycles in Z5-equivariant planar vector fields of order 5YAO, W. H; YU, P.Journal of mathematical analysis and applications. 2007, Vol 328, Num 1, pp 400-413, issn 0022-247X, 14 p.Article

Existence and uniqueness of endpoints of closed set-valued asymptotic contractions in metric spacesWŁODARCZYK, K; KLIM, D; PLEBANIAK, R et al.Journal of mathematical analysis and applications. 2007, Vol 328, Num 1, pp 46-57, issn 0022-247X, 12 p.Article

On the invariant measure for the quasi-linear Lasota equationDAWIDOWICZ, Antoni Leon; HARIBASH, Najemedin; POSKROBKO, Anna et al.Mathematical methods in the applied sciences. 2007, Vol 30, Num 7, pp 779-787, issn 0170-4214, 9 p.Article

Periodic weak solutions for a classical one-dimensional isotropic biquadratic Heisenberg spin chainBOLING GUO; MING ZENG; FENGQIU SU et al.Journal of mathematical analysis and applications. 2007, Vol 330, Num 1, pp 729-739, issn 0022-247X, 11 p.Article

Prevalence of odometers in cellular automataCOVEN, Ethan M; PIVATO, Marcus; YASSAWI, Reem et al.Proceedings of the American Mathematical Society. 2007, Vol 135, Num 3, pp 815-821, issn 0002-9939, 7 p.Article

The invariance of inner and outer linearly locally connected sets under quasiconformal mappingsCHU YUMING; WANG GENDI; ZHANG XIAOHUI et al.Journal of mathematical analysis and applications. 2007, Vol 326, Num 2, pp 1328-1333, issn 0022-247X, 6 p.Article

Asynchronous inputs and NMDA conductances predict excitatory responses in the cortical-CAl pathway of the hippocampusLONGDEN, Kit D; WILLSHAW, David J.Network (Bristol. Print). 2007, Vol 18, Num 4, pp 299-325, issn 0954-898X, 27 p.Article

Dynamical properties of a stage structured three-species model with intra-guild predationYAMAGUCHI, Masahiro; TAKEUCHI, Yasuhiro; WANBIAO MA et al.Journal of computational and applied mathematics. 2007, Vol 201, Num 2, pp 327-338, issn 0377-0427, 12 p.Conference Paper

A Cr closing lemma for a class of symplectic diffeomorphismsZHIHONG XIA; HUA ZHANG.Nonlinearity (Bristol. Print). 2006, Vol 19, Num 2, pp 511-516, issn 0951-7715, 6 p.Article

A class of nonstationary adic transformationsMELA, Xavier.Annales de l'I.H.P. Probabilités et statistiques. 2006, Vol 42, Num 1, pp 103-123, issn 0246-0203, 21 p.Article

A common fixed point theorem for weakly compatible mappings in symmetric spaces satisfying a contractive condition of integral typeALIOUCHE, A.Journal of mathematical analysis and applications. 2006, Vol 322, Num 2, pp 796-802, issn 0022-247X, 7 p.Article

Angular self-intersections for closed geodesics on surfacesPOLLICOTT, Mark; SHARP, Richard.Proceedings of the American Mathematical Society. 2006, Vol 134, Num 2, pp 419-426, issn 0002-9939, 8 p.Article

Asymptotic behavior of solutions in nonautonomous predator-prey patchy system with beddington-type functinal responseHAILING WANG; SHOUMING ZHONG.Applied mathematics and computation. 2006, Vol 172, Num 1, pp 122-140, issn 0096-3003, 19 p.Article

Backward volume contraction for endomorphisms with eventual volume expansionALVES, José F; CASTRO, Armando; PINHEIRO, Vilton et al.Comptes rendus. Mathématique. 2006, Vol 342, Num 4, pp 259-262, issn 1631-073X, 4 p.Article

Common fixed point and invariant approximation results for noncommuting generalized (f, g)-nonexpansive mapsHUSSAIN, N; JUNGCK, G.Journal of mathematical analysis and applications. 2006, Vol 321, Num 2, pp 851-861, issn 0022-247X, 11 p.Article

Continuous phase transitions for dynamical systemsSARIG, Omri.Communications in mathematical physics. 2006, Vol 267, Num 3, pp 631-667, issn 0010-3616, 37 p.Article

Control of integral manifolds loosing their attractivity in timeSCHNEIDER, K. R; SHCHETININA, E; SOBOLEV, V. A et al.Journal of mathematical analysis and applications. 2006, Vol 315, Num 2, pp 740-757, issn 0022-247X, 18 p.Article

  • Page / 567